MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL PTN ASS. X1-X3 3FILES 25MM; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL PTN ASS. X1-X3 3FILES 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number A08032259A003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a ptn ass.X1-x3 3files 25mm file broke during use.The broken part was not retrieved.No injury occurred.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
Summary: involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1723496).Root causes are not identified.We will track this kind of event and monitor the trend.

Brand Name
PTN ASS. X1-X3 3FILES 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19566623
Report Number8031010-2024-00068
Device Sequence Number17881242
Product Code EKS
UDI-Device IdentifierD716PTNAST251
UDI-PublicD716PTNAST251
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA08032259A003
Device Lot Number1723496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/14/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2021
Usage of Device A
Patient Sequence Number1
Patient SexUnknown